# SDR AUS20030446

- Difficulty date: April 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Engine: Cont TSIO520B
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 646438
- Condition: Cracked
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) CRANKSHAFT CRACKED RADIALLY IN AREA LOCATED BEHIND THE PROPELLER FLANGE. CRACK LENGTH APPROXIMATELY 50.8MM (2IN).
